# SDR CA100714003

- Difficulty date: July 7, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727227
- Aircraft time: 66,047 hours
- Engine: Pwa JT8D9A
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Fan
- Part number: 56697
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED AND RETURNED, UNABLE TO PRESSURIZE ACFT.  ACFT INSPECTED AND RT PACK COOLING FAN, AND EQUIPMENT COOLING FAN REPLACED.  RT WATER SEPARATOR REMOVED, CLEANED AND RE-INSTALLED.  ACFT RETURNED TO SERVICE.
